# SDR MALA976484

- Difficulty date: June 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N504XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2311
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Bottle
- Part number: 5500AIUBF25A
- Condition: Depleted
- Location: Cabin
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOTH CABIN PASSENGER O2 BOTTLES USED IN FLIGHT.  MAINTENANCE REPLACED BOTH AFT O2 BOTTLES.  ALL CHECKS GOOD.
